Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 82, NWS Fort Worth, TX

April 19, 2011Delta County, Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 10:32 PM CDT for Delta County, Fannin County, Lamar County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 10:32 PM CDT (03:32 UTC)
Expired
Apr 19, 2011, 11:20 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Delta County, TX, Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3240 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS54 KFWD 200332
SVRFWD
TXC119-147-277-200430-
/O.NEW.KFWD.SV.W.0082.110420T0332Z-110420T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN DELTA COUNTY IN NORTHEAST TEXAS...
  SOUTHWESTERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 1130 PM CDT

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 33
  MILES SOUTHWEST OF PARIS...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LADONIA AROUND 1045 PM
  PECAN GAP AROUND 1055 PM
  ROXTON AROUND 1120 PM
  TOCO AROUND 1130 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3337 9537 3340 9585 3341 9586 3338 9610
      3342 9611 3374 9550
TIME...MOT...LOC 0332Z 248DEG 20KT 3340 9602

$$
3 follow-up statements
874 
WWUS54 KFWD 200352
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT TUE APR 19 2011

TXC119-147-277-200430-
/O.CON.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-FANNIN TX-DELTA TX-
1052 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN DELTA...SOUTHEASTERN FANNIN AND SOUTHWESTERN LAMAR
COUNTIES...

AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LADONIA...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PECAN GAP AROUND 1100 PM CDT...
  ROXTON AROUND 1125 PM CDT...

LAT...LON 3339 9602 3355 9585 3356 9544 3337 9537
      3340 9585 3341 9586
TIME...MOT...LOC 0352Z 248DEG 20KT 3344 9590

$$
071 
WWUS54 KFWD 200404
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT TUE APR 19 2011

TXC147-200414-
/O.CAN.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
FANNIN TX-
1104 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY IS
CANCELLED...

LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
      3349 9571 3351 9543
TIME...MOT...LOC 0404Z 271DEG 24KT 3340 9574

$$

TXC119-277-200430-
/O.CON.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-DELTA TX-
1104 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN DELTA AND SOUTH CENTRAL LAMAR COUNTIES...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER WEST
CENTRAL DELTA COUNTY...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL DELTA COUNTY AT 1120 PM CDT

LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
      3349 9571 3351 9543
TIME...MOT...LOC 0404Z 271DEG 24KT 3340 9574

$$
818 
WWUS54 KFWD 200420
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT TUE APR 19 2011

TXC119-277-200430-
/O.CAN.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-DELTA TX-
1120 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELTA AND SOUTH
CENTRAL LAMAR COUNTIES IS CANCELLED...

AT 1120 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
      3349 9571 3351 9543
TIME...MOT...LOC 0420Z 271DEG 24KT 3340 9561

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:53 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 19, 9:53 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
953 PM CDT TUE APR 19 2011

.UPDATE...
ALL STORMS HAD DISSIPATED AS OF 930 PM DUE TO INCREASING LARGE
SCALE SUBSIDENCE BEHIND THE EXITING SHORT WAVE. WE ARE STILL A BIT
CONCERNED ABOUT ISOLATED REDEVELOPMENT DUE TO A WEAK LOW LEVEL JET
AND THE COLD FRONT AND STALLED OUTFLOW BOUNDARIES IN THE AREA. IF
ANYTHING DOES REDEVELOP IT WILL MOST LIKELY BE AFTER 11 PM.
THEREFORE...WE HAVE DECIDED TO EXPIRE BOTH THE TORNADO WATCH AND
SEVERE THUNDERSTORM WATCH. WE WILL LEAVE ISOLATED THUNDERSTORMS
MENTIONED IN THE ZONES OVERNIGHT FOR THE CENTRAL AND EASTERN
ZONES.

WILL ALSO ADJUST HOURLY WIND AND TEMPERATURE/DEW POINT GRIDS BASED
ON CURRENT TRENDS.

79

&&

.AVIATION...
00Z TAFS. STORMS MOVING OUT OF METROPLEX...AND THAT SHOULD BE THE
END OF THE PRECIP THIS EVENING. EXPECT NORTHWEST WINDS TO SLOWLY
SHIFT TO NORTHEAST THIS EVENING...AND EXPECT MVFR STRATUS TO
RETURN AFTER MIDNIGHT. AS FRONT MOVES BACK NORTH AGAIN WEDNESDAY
MORNING...STRATUS WILL BE SLOW TO LIFT. FLOW BECOMES SOUTHEAST
DURING THE MORNING AND VFR CIGS SHOULD RETURN EARLY AFTERNOON.

FOR KACT...GUIDANCE NOT SHOWING TSRA MAKING IT THAT FAR SOUTH
FROM IT/S CURRENT LOCATION IN THE METROPLEX. HRRR IS ONLY MODEL
THAT SEEMS TO HAVE A HANDLE ON COLD FRONT LOCATION. IT KEEPS FLOW
SOUTH AT KACT SO HAVE REMOVED THE NORTH WINDS. STRATUS EXPECTED
OVERNIGHT...LASTING INTO THE EARLY AFTERNOON. IF CONVECTION
APPEARS TO BUILD TOWARDS KACT THIS EVENING...AMENDMENTS WILL BE
REQUIRED. 84

&&

.PREV UPDATE...
.UPDATE...
A LINE OF SEVERE STORMS CONTINUES TO FORM ON A SOUTHEASTWARD
MOVING COLD FRONT. THE LINE SHOULD CONTINUE TO GROW AS THE FRONT
MOVES SOUTHEAST.

WILL UPDATE THE FORECAST TO INCREASE POPS IN THE SOUTHEAST ZONES
AND INCLUDE SEVERE THUNDERSTORM WATCH #156.

79

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT TUE APR 19 2011/
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.

...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.

...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  76  66  87  71 /  10  20  30  10  10
WACO, TX              72  84  68  88  73 /  10  20  30  10  10
PARIS, TX             61  74  62  82  68 /  10  20  40  10  10
DENTON, TX            59  72  63  86  71 /  10  20  30  10  20
MCKINNEY, TX          61  72  63  84  70 /  10  20  30  10  10
DALLAS, TX            65  77  66  87  71 /  10  20  30  10  10
TERRELL, TX           67  77  65  87  69 /  10  20  30  10  10
CORSICANA, TX         70  81  67  88  70 /  10  20  30  10  10
TEMPLE, TX            70  86  67  89  71 /  10  20  30  10  10
MINERAL WELLS, TX     57  75  61  85  68 /   5  20  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/79
Hazardous weather outlook, Apr 19, 9:32 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT TUE APR 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
932 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT EAST OF A LINE FROM
GOLDTHWAITE TO WEATHERFORD TO GAINESVILLE. ALTHOUGH THE
PROBABILITY OF CONVECTION IS LOW...ANY STORM THAT FORMS HAS THE
POTENTIAL TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE.

LOW THUNDERSTORM CHANCES WILL OCCUR THURSDAY THROUGH
MONDAY ACROSS NORTHWEST PARTS OF NORTH TEXAS. SEVERE WEATHER
CONTINUES TO BE A THREAT.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE EAST OF A LINE FROM
GOLDTHWAITE TO WEATHERFORD TO GAINESVILLE.

In the hours before

Local storm report, Apr 19, 7:42 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             FORNEY                  32.75N  96.47W
04/19/2011  E1.00 INCH       KAUFMAN            TX   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN FORNEY
Local storm report, Apr 19, 8:07 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             ITASCA                  32.17N  97.15W
04/19/2011  E1.00 INCH       HILL               TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN ITASCA
Local storm report, Apr 19, 8:40 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             ITASCA                  32.17N  97.15W
04/19/2011  E1.75 INCH       HILL               TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN ITASCA
Local storm report, Apr 19, 8:42 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             2 W ITASCA              32.17N  97.18W
04/19/2011  E2.50 INCH       HILL               TX   STORM CHASER

            TENNIS BALL SIZE HAIL 2 WEST OF ITASCA
Local storm report, Apr 19, 8:49 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             5 NNW HILLSBORO         32.07N  97.16W
04/19/2011  E3.00 INCH       HILL               TX   STORM CHASER

            ORANGE SIZE HAIL 2 NORTH NORTHWEST OF LOVELACE
Local storm report, Apr 19, 8:53 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             1 N CARL'S CORNER       32.10N  97.04W
04/19/2011  E1.75 INCH       HILL               TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 1 MI N OF CARL'S CORNER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:13 PM CDTSevere Thunderstorm WarningFWDKaufman39 min
Apr 19, 7:23 PM CDTSevere Thunderstorm WarningFWDHill67 min
Apr 19, 7:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 8:27 PM CDTSevere Thunderstorm WarningFWDHill44 min
Apr 19, 8:40 PM CDTAreal Flood AdvisoryFWDHill110 min
Apr 19, 10:51 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt54 min
Apr 20, 6:53 PM CDTSpecial Weather StatementFWDEastland37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.